Translator Disclaimer
January, 2016 Multipliers of Hardy spaces associated with Laguerre expansions
Yehao SHI, Zhongkai LI
J. Math. Soc. Japan 68(1): 91-99 (January, 2016). DOI: 10.2969/jmsj/06810091

Abstract

The purpose of the paper is to study coefficient multipliers of the Hardy spaces $H^p([0,\infty))$ (0 < $p$ < 1) associated with Laguerre expansions. As a consequence, a Paley type inequality is obtained.

Citation

Download Citation

Yehao SHI. Zhongkai LI. "Multipliers of Hardy spaces associated with Laguerre expansions." J. Math. Soc. Japan 68 (1) 91 - 99, January, 2016. https://doi.org/10.2969/jmsj/06810091

Information

Published: January, 2016
First available in Project Euclid: 25 January 2016

zbMATH: 1342.42028
MathSciNet: MR3454554
Digital Object Identifier: 10.2969/jmsj/06810091

Subjects:
Primary: 42C10
Secondary: 42A45, 42B30

Rights: Copyright © 2016 Mathematical Society of Japan

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.68 • No. 1 • January, 2016
Back to Top